# SDR HALA2011051500196

- Difficulty date: May 15, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 82,779 hours, 14,929 cycles
- System (JASC): 3451 · DME/TACAN System
- Part: Warning Light
- Condition: Illuminated
- Location: Irs
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ON LANDING LEFT IRS FAULT LIGHT ILLUMINATED.  PERFORMED ALIGN TEST IAW AMM 34-22-00.  SYS CHECK OK. OK FOR SERVICE.
